Doctor insights on:
What The Heck Is Calcium Channel Blocker Overdose Really
Too much..: Taking too much calcium chamber blockers such as amlodipine, Diltiazem or verapamil. Overdosing can cause low blood pressure sometimes to dangerous levels. Also Diltiazem and verapamil overdosing can cause very low heart beats. Not a good idea to overdose. ...Read moreSee 1 more doctor answer
Will calcium channel blocker overdose (accidentally took 2 days' pills) stop me from going on my vacation?
Depends on the type: There are 3 types of calcium channel blocker and they have their own unique side effects .The dihydropyridine group such as amlodipine causes shock like picture with very rapid heart beats while the other groups verapamil and Diltiazem cause very slow heart beat and low blood pressure. ...Read more
No: It's a clinical diagnosis based on history and physical exam. An ekg may show complications but isn't specific for CCB od. ...Read more
My doctor diagnosed me with calcium channel blocker overdose. Just checking - what's the best treatment.?
How safe is Norpace CR? Dr wants to "test" this 1 a day on me for lots of PACS. Tried calcium channel blocker but was dropping my hr really low.
- Talk to a doctor live online for free
- What is a difference between calcium channel blocker and clot buster?
- What the heck is nail avulsion really?
- What is the difference between beta blockers calcium channel blockers?
- Ask a doctor a question free online
- What is the main difference between heparin sodium and heparin calcium?
- What is the best treatment for hardened bumps of calcium deposits under the skin?
- What is the difference between calcium plaque in the arteries?
- What is a calcium deposit under the skin?
- Talk to a urgent care specialist online for free